# SDR GTIA2022020736260

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 28,516 hours, 13,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 38513
- Condition: Inoperative
- Location: Zone 900
- Part time: 6,784 hours, 3,081 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE DOES NOT WORK-R&R FWD MEGAPHONE IAW AMM 25-65-51
